# SDR UALA2011040601658

- Difficulty date: April 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 44,217 hours, 17,944 cycles
- Engine: Iae V2527A5
- Engine time: 32,891 hours, 13,421 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENG 2 N1 VIBES HIGH, CHECKED ALL CHIP DETECTORS ON NR 2 ENG, NO DEBRIS FOUND.  POS 2 FAN BLADE TAP TEST REQ'D DUE TO HIGH N1 VIBE.  PER T-S NEED TAP TEST PER AMM. ACP'D TAP TEST PER MM.  FAILED ONE EA MARKED BLADE WITH 2979 DB PER SEC.  NEED TO REPLACE N1 VIBRATION TRANSDUCER, PCN 482-0130.  ACP'D TSM TASK AND FOUND DISBONDED FAN BLADE.  CALLOUT NOT REQ'D BUT SEE AMIS FOR REPLACED XDUCER AND BORO RESULTS.  ACP'D FIM TASK 77-30-00-810-827 AND FOUND FAN BLADE NR 7 DISBONDED.  REVIEWED AMIS AND ECM DATA & FOUND PAST TRIM BALANCE CORRECTED IMBALANCE BUT ON 28MAR ON TKO FROM TPA SAW LARGE SHIFT IN N1 VIBE AND SUBSEQUENT INCREASE IN MILS ON EACH TKO REPORT. BLADE NR 7 FAILED TAP TEST AND WAS REPLACED.
